Congruence lattices on a regular semigroup associated with certain operators

Pastijn, Francis J. and Petrich, Mario: Congruence lattices on a regular semigroup associated with certain operators. Acta scientiarum mathematicarum, (55) 3-4. pp. 229-247. (1991)

[img] Cikk, tanulmány, mű
math_055_fasc_003_004_229-247.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1991
Volume: 55
Number: 3-4
Page Range: pp. 229-247
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 246-247.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/15310

Actions (login required)

View Item View Item